Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What does "kidneys are spilling protein" mean?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
the doctor says my kidneys are spilling protein this is the second time what does this mean
Posted Fri, 28 Mar 2014 in Kidney Conditions
Answered by Dr. Guru 59 minutes later
Brief Answer: It means that there might be some kidney problem Detailed Answer: Hi, Thanks for consulting HealthcareMagic! It means that there might be some kidney problem. However, there may not be a kidney problem also. Because, it may sometimes be due to emotional stress. exercise, fever etc. Usually, this does not cause any symptoms. But, should be addressed and managed as early as possible if kidney problem is suspected based on physical examination, medical history and other investigations to prevent further damage. The most common risk factors for spilling protein by kidneys are diabetes and high blood pressure. Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor